Normal view MARC view ISBD view
The lifted root number conjecture and Iwasawa theory / Jurgen Ritter, Alfred Weiss
Autor: Ritter , Jurgen, (1943-)Co-autor: Weiss , Alfred, (1950-)Língua: Inglês.ISBN: 0-8218-2928-9.Publicação: Providence (RI) : American Mathematical Society, 2002Descrição: VIII, 90 p. : ilColeção: (Memoirs of the American Mathematical Society ; vol. 157, nº 748 , 0065-9266)Assunto : Teoria de módulos // Teoria de campos (matemática) // Teoria de Iwasawa // Teoria de Galois // Funções-LCDU: 510
Item type Current location Call number Vol info Status Date due Barcode Item holds
Livro Biblioteca da UA
Piso 4 (Avançado)
510A.329 (Browse shelf) 1 Available 192694
Total holds: 0


© 2017 Universidade de Aveiro

Powered by Koha